•  
  •  
 

Editors

Editor-in-Chief: Editor Name, Editor Institution
Editors: Editor Name, Editor Institution
  Editor Name, Editor Institution
 

The open access Undergraduate Journal of Mathematical Modeling: One + Two is concerned with various applications of mathematics done by non-mathematics majors. In particular, its purpose is to disseminate selected applied mathematics projects of engineering and science students.

A unique feature of this journal, as shown by its title, is that each student whose work is published has been advised by at least two different people: a subject area advisor (who typically, but not always, suggested the problem) and a mathematics advisor.

In 2017, Undergraduate Journal of Mathematical Modeling: One + Two was awarded the DOAJ Seal for its high degree of openness and for adhering to best practices and high publishing standards.

UJMM is an open access journal, free to authors and readers, and relies on your support: Donate Now

NEW ISSUE IN PROGRESS: Volume 7, Issue 2 (2017)

Current Issue: Volume 7, Issue 1 (2016) Fall 2016

Articles